Olanzapine-induced orthostatic hypotension

Praharaj, Samir Kumar (2015) Olanzapine-induced orthostatic hypotension. Clinical Psychopharmacology and Neuroscience, 13 (1). pp. 113-114. ISSN 1738-1088

[img] PDF
Olanzapine-induced Orthostatic Hypotension-CPN 2015.pdf - Published Version
Restricted to Registered users only

Download (203kB) | Request a copy

Abstract

Olanzapine is an atypical antipsychotic which is efficacious in the treatment of schizophrenia. The adverse effect profile for olanzapine is benign except for higher rates of metabolic events. Orthostatic hypotension is less commonly reported with olanzapine as compared to first-generation and few atypical antipsychotics. We report a case where olanzapine, in a dose dependent fashion, caused transient postural hypotension.

Item Type: Article
Uncontrolled Keywords: Olanzapine; antipsychotics; orthostatic hypotension.
Subjects: Medicine > KMC Manipal > Psychiatry
Depositing User: KMC Manipal
Date Deposited: 26 May 2015 11:19
Last Modified: 26 May 2015 11:19
URI: http://eprints.manipal.edu/id/eprint/142773

Actions (login required)

View Item View Item